# SDR C2XA09IA075

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 6,282 hours, 3,450 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 01095
- Condition: Faulty
- Location: Nlg
- Part time: 6,283 hours, 3,451 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW NOTED ABNORMAL NOISE AT THE NOSE LANDING GEAR WHEN THE WAS SELECTED TO RETRACT.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  THE NOISE WAS IDENTIFIED AS A NOSE LANDING GEAR DOOR THAT DID NOT CLOSE.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SOLENOID VALVE, OPERATIONAL TESTED THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM THE CLEARED THE DISCREPANCY.
